# SDR HEEA202407260001

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N945PH
- Make and model: Skrsky S92A
- Aircraft serial: 920246
- Aircraft time: 4,842 hours
- Engine: Ge CT78A
- Engine time: 13,385 hours, 8,226 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3066T90G02
- Part serial: 947245
- Condition: Making Metal
- Location: Nr 2
- Part time: 13,385 hours, 8,226 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#2 ENGINE CHIP CAUTION LIGHT ON.
